# SDR EPUA20171121001

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N327CT
- Make and model: Cessna 207A
- Aircraft serial: 20700693
- Aircraft time: 28,809 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT NOTICED AN UNUSUAL SMELL AND RETURNED TO BASE DUE TO THIS SMELL.  AIRCRAFT IS CURRENTLY BEING INSPECTED AND NO DETERMINATION AS TO THE SOURCE OF SMELL HAS BEEN MADE.
